Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I had unprotected sex on 29 dec and take unwanted 72 on 31 dec and had my periods on 4 jan my periods over on 9 jan and after three days I have brown blood spots and now I am not feeling good in my stomach sometimes I feel like I will do vomiting. There is any possibility of pregnancy.

1 Doctor Answered
It was withdrawal bleeding because of emergency contraceptive pill. The chances of pregnancy are almost nil after withdrawal bleeding.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.